# SDR ASOA20140115010

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 33,107 hours, 32,703 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: MS2774318
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A NR 2 PITOT HEAT INOPERATIVE ON EICAS ACCOMPANIED BY A FAINT ELECTRICAL ODOR ON FINAL APPROACH.  THE ACFT LANDED WITHOUT INCIDENT, WHERE MAINTENANCE INSPECTED THE ACFT, R & R RELAY K0055, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
